# SDR MTNA0906002

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 23,676 hours, 27,112 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Part serial: 163
- Condition: Inoperative
- Location: Mlg
- Part time: 23,599 hours, 29,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR DID NOT RETRACT.  THE PILOT DECIDED TO RETURN TO DEPARTURE.  MAINT DETERMINED THAT A UPLOCK WAS OUT OF SEQUENCE.  UPLOCK WAS RECYCLED AND ACFT WAS RETURNED TO SERVICE.  ACFT BLOCKED OUT FOR A SECOND TIME.  AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT FOR THE SECOND TIME. PILOT RETURNED THE ACFT TO DEPARTURE.  ACFT WAS THEN TAKEN FOR A GEAR RETRACTION AND TROUBLESHOOTING.  MX FOUND A BAD LANDING GEAR SELECTOR. THE SELECTOR WAS REMOVED AND REPLACED AND THE ACFT RETURNED TO SERVICE.
